# SDR QXEA200400841

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4086
- Aircraft time: 1,135 hours, 1,095 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: FE279000
- Condition: Malfunctioned
- Location: Parking Brake
- Part time: 1,135 hours, 1,095 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SEA - ON FLIGHT NUMBER 2385, TAKEOFF WARNING DURING POWER UP FOR TAKEOFF.  TAKEOFF ABORTED.  TAKEOFF WARNING WAS CHECKED AFTER BRAKE RELEASE PRIOR TO TAXI AND NO TONE WAS HEARD.  ALL TAKEOFF CONFIGURATION ITEMS WERE RECHECKED FOLLOWING ABORTED TAKEOFF AND NO DEVIATIONS OR ABNORMALITIES FOUND.  TAKEOFF WARNING WAS RECHECKED AFTER CLEARING RUNWAY AND WARNING TONE DID NOT SOUND AGAIN.  REMOVED AND REPLACED PARK BRAKE QUADRANT.  OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
